MAUDE Adverse Event Report: IN2BONES SAS IBS¿; IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7

IN2BONES SAS IBS¿; IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7
Model Number S25 ST028
Medical Device Problem Codes Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the time of manually inserting the screw and visualizing with x-rays, it was detected that the screw was bent.Therefore, it was removed and this defect was confirmed.It was replaced with another screw of the same size.
 
Additional Manufacturer Narrative
N/a.

Brand Name
IBS¿
Common Device Name
IBS 2.5-C COMPRESSION SCREW, DIAM2.5 LG 28MM T7
Manufacturer (Section D)
IN2BONES SAS
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR   69800
Manufacturer Contact
benjamin krempel
97 allée alexandre borodine
immeuble sequoia 3
saint-priest, 69800
FR   69800
MDR Report Key25012667
Report Number3010470577-2026-04041
Device Sequence Number10295572
Product Code HWC
UDI-Device Identifier03760225710173
UDI-Public03760225710173
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K131920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS25 ST028
Device Catalogue NumberS25 ST028
Device Lot Number2301145
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/30/2026
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale